Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i3.10
pages 1-19

Properties of Optimal Sets of Practical Stability of Differential Inclusions. Part I. Part II

Fedor G. Garashchenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv

RESUMO

In this paper we define four types of practical stability of differential inclusions and present properties of inclusion maximal set of these types practical stability. We give the results of investigating the estimation problem of practical stability of differential inclusions right parts. Consideration is given to construction algorithms of inclusion maximal sets of linear differential inclusion stability.


Articles with similar content:

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
The Estimation of the Parameters of Dynamical Systems under Conditions of Random Omissions of Measurements
Journal of Automation and Information Sciences, Vol.48, 2016, issue 7
Farit F. Idrisov
About One Class of Integral Games of Approach
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Alexander G. Rurenko
Optimal Control of Process of Oscillations of Thin Rectangular Beam
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Miroslav M. Kopets